Funnel Cloud, Simpson
- When
- April 18, 5:01 PM CST
- Where
- Simpson County, 2.4 mi SSW of Magee
- Reported by
- Trained Spotter
- Coordinates
- 31.838, -89.746
A moist air mass combined with afternoon heating and good deep shear to develop strong to severe storms during the night of the 18th. This resulted in a brief tornado touch down in Simpson county that caused no damage.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A moist air mass combined with afternoon heating and good deep shear to develop strong to severe storms during the night of the 18th. This resulted in a brief tornado touch down in Simpson county that caused no damage. During the overnight hours from the 19th to 20th, a strong upper disturbance combined with afternoon heating, moist airmass, cold front and deep shear to cause more strong to severe storms. Some of these storms produced large hail along with wind damage in the form of blown down trees and power lines. Wind damage also occurred on the 19th outside of the thunderstorms due to a heat burst. This heat burst raised the temperature by a few degrees as decaying showers moved over the area, causing wind gusts and some wind damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 18, 3:25 PM CST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 425 PM CDT SAT APR 18 2015 .DISCUSSION... PERSISTENT THUNDERSTORMS IN THE WESTERN AND NORTH CENTRAL GULF OF MEXICO HAVE HAD A BIG IMPACT ON THE WEATHER OVER THE LOWER MS VALLEY TODAY...DELAYING THUNDERSTORM DEVELOPMENT AND SOMEWHAT LIMITING INGREDIENTS NEEDED FOR SEVERE WEATHER PRODUCTION. AS I WRITE WE ARE FINALLY SEEING A BETTER COVERAGE OF SHOWERS AND A FEW STORMS BUILD NORTH INTO THE REGION AS A SURFACE LOW NEAR THE ARKLATEX GAINS A LITTLE STRENGTH AND PULLS SLOWLY NORTHWARD. THIS ACTIVITY SHOULD CONTINUE TO INCREASE OVER THE REGION THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS...BUT MLCAPE VALUES LESS THAN 1000 J/KG AND LOW LEVEL SHEAR COMPROMISED BY ANOMALOUS GULF CONVECTION WILL ONLY SUPPORT OF LIMITED THREAT OF SEVERE OF WEATHER (AND MAINLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR). IN THESE SAME AREAS LOCALIZED HEAVY RAIN WILL CONTINUE TO BE A CONCERN...ALTHOUGH NOT A LARGE ENOUGH CONCERN AT THE MOMENT TO STRONGLY CONSIDER A FLASH FLOOD WATCH. LATER TONIGHT INTO EARLY SUNDAY THE TROUGH CURRENTLY IN THE PLAINS WILL BE APPROACHING AND INCREASING ATMOSPHERIC LAPSE RATES FROM WEST TO EAST. THIS EVOLUTION WILL CREATE A SITUATION WHERE CAPE/SHEAR COMBINATIONS WILL TREND TO BEING MORE FAVORABLE FOR SEVERE WEATHER PRODUCTION...DESPITE A SYNOPTIC SITUATION NOT FAVORABLE FOR MORE THAN ISOLATED STORMS. THIS REGIME WILL HAVE TO BE MONITORED CLOSELY LATER TONIGHT AND THROUGH THE MORNING TOMORROW. PERSONALLY...CONFIDENCE IS INCREASING THAT A STRAY AND VERY ISOLATED (YET POTENTIALLY DAMAGING) SUPERCELL MAY AFFECT A FEW LOCATIONS NORTH OF I-20 IN THE AFTERNOON. THE RISK FOR THIS WILL OF COURSE BE MONITORED...BUT WE STILL ANTICIPATE THE MAIN WINDOW OF SEVERE WEATHER RISK FOR TOMORROW TO COME IN THE EVENING HOURS ALONG A PRE- FRONTAL TROUGH AXIS SLIDING IN FROM THE WEST. DURING THAT TIME A BROKEN LINE OF SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND A TORNADO OR TWO WILL BE MOVING INTO THE ARKLAMISS DELTA BETWEEN 8 AND 10 PM. THE RISK OF SEVERE WEATHER IN THESE ARKLAMISS DELTA ZONES WILL INITIALLY BE SIGNIFICANT...WITH THE RISK GRADUALLY WANING THROUGH THE LATE EVENING AND INTO THE OVERNIGHT HOURS AS ACTIVITY PUSHES SOUTHEAST AND BECOMES MORE ISOLATED AND PROGRESSIVELY WEAKER. HOWEVER...JUST BECAUSE A GRADUAL WEAKENING TREND IS EXPECTED AS ACTIVITY PUSHES THROUGH THE CWA DOESN'T MEAN ANYBODY IN THE ARKLAMISS REGION SHOULD IGNORE THE RISK FOR SEVERE WEATHER TOMORROW NIGHT. /BB/ && .PREV DISCUSSION... /ISSUED 454 AM CDT SAT APR 18 2015/ LONG TERM...MONDAY THROUGH SATURDAY....MONDAY MORNING THE LARGE CLOSED LOW IS EXPECTED TO BE CENTERED OVER THE UPPER MISSISSIPPI VALLEY WITH ASSOCIATED LARGE AMPLITUDE UPPER LEVEL TROUGHING OVER THE EASTERN TWO THIRDS OF THE CONUS. MODELS AGREE THAT THE ASSOCIATED SURFACE LOW WILL BE OVER THE WESTERN GREAT LAKES REGION MONDAY MORNING BUT THERE ARE TIMING DIFFERENCES WITH THE TRAILING COLD FRONT THAT IS EXPECTED TO BE OVER SOUTHEAST MISSISSIPPI. CONSENSUS PLACES THIS COLD FRONT AND THE BULK OF THE PRECIPITATION JUST SOUTHEAST OF OUR CWA AT DAYBREAK BUT WL MAINTAIN LOW CHANCES OF LIGHT RAIN IN OUR NORTHEAST THROUGH MID MORNING AS A WEAK SHORTWAVE PASSES OVER OVERHEAD. DRY WEATHER IS EXPECTED AREAWIDE BY NOON. SLIGHTLY COOLER AND MUCH DRIER AIR WILL FILTER INTO OUR CWA MONDAY KNOCKING DEW POINTS INTO THE 40S DURING THE AFTERNOON. DRY WEATHER IS EXPECTED TO LAST OVER OUR CWA THROUGH TUESDAY AS A SURFACE HIGH MOVES EAST ACROSS OUR AREA. THIS SURFACE HIGH WILL SHIFT EAST WEDNESDAY AND THE RESULTING RETURN FLOW WILL INCREASE MOISTURE TO SUPPORT RAIN CHANCES AGAIN FROM THE WEST BY WEDNESDAY AFTERNOON. WARMER THAN NORMAL TEMPERATURES AND GREATER RAIN CHANCES ARE EXPECTED FOR THE END OF THE WEEK BUT THERE ARE SIGNIFICANT DIFFERENCES IN THE MODELS WITH SOME MAIN FEATURES. THE NORTHERN CLOSED LOW WILL MOVE SLOWLY EAST ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY AND BE OVER THE NEW ENGLAND STATES BY FRIDAY. THIS LOW WILL TRY TO HELP SUPPORT ANOTHER COLD FRONT DROPPING INTO OUR CWA THURSDAY INTO FRIDAY BUT INDUCED SHORTWAVE RIDGING DOWNSTREAM OF A SECOND CLOSED LOW MOVING OVER THE DESERT SOUTHWEST THURSDAY LOOKS TO IMPEDE THE COLD FRONT INTO OUR AREA. SHORTWAVES ROUNDING THE BASE OF THE SOUTHERN CLOSED LOW LOOK TO COMBINE WITH INCREASING MOISTURE AND DAYTIME HEATING FOR A ROUND OF CONVECTION THURSDAY AND FRIDAY. BOTH GFS AND ECMWF OPEN THE CLOSED LOW AND BRING THE REMAINING SHORTWAVE TROUGH ACROSS OUR REGION SATURDAY BUT DIFFER ON THE SURFACE FEATURES WITH THE GFS DEPICTING A MUCH DEEPER LOW AND STRONGER COLD FRONT ACROSS OUR AREA. FOR NOW...GREATEST POPS THROUGH THE LONG TERM WILL BE CARRIED FRIDAY AND FRIDAY NIGHT. /22/ && .AVIATION...MOST SITES ARE MVFR THIS AFTERNOON AND EXPECT THESE CONDITIONS TO CONTINUE INTO THE EVENING HOURS. SHRA/TSRA ARE DEVELOPING AND WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING BRINGING WITH IT OCCASIONAL IFR CONDITIONS. SHRA WILL CONTINUE TO BE POSSIBLE THROUGH MUCH OF THE PERIOD WITH IFR CONDITIONS RETURNING AFTER 07-08Z FOR ALL SITES. THE WINDS WILL REMAIN LIGHT OUT OF THE EAST TO SOUTHEAST BECOMING SOUTHWESTERLY EARLY ON SUNDAY./15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 82 61 74 / 75 25 37 8 MERIDIAN 65 82 63 76 / 62 27 34 11 VICKSBURG 63 81 58 74 / 78 26 38 6 HATTIESBURG 66 84 65 81 / 58 28 19 7 NATCHEZ 64 82 59 74 / 75 24 36 4 GREENVILLE 62 79 57 71 / 50 29 61 7 GREENWOOD 64 80 58 72 / 62 28 59 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/22/15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 256 PM CDT SAT APR 18 2015 ARZ074-075-MSZ018-019-025-026-034-035-192000- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON- HUMPHREYS- 256 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT THROUGH SUNDAY NIGHT SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...SUNDAY THROUGH SUNDAY EVENING A POTENT SET-UP FOR SEVERE WEATHER SHOULD TAKE SHAPE LATE SUNDAY AFTERNOON THROUGH THE EVENING HOURS. THERE IS A SIGNIFICANT THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZE HAIL AND A FEW TORNADOES ALONG WITH DAMAGING WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. LAZ023-MSZ030-032-042-192000- FRANKLIN-CLAY-CHOCTAW-YAZOO- 256 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON TORNADOES THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...SUNDAY A FEW SEVERE STORMS COULD DEVELOP THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND PERHAPS A TORNADO. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY A POTENT SET-UP FOR SEVERE WEATHER SHOULD TAKE SHAPE LATE SUNDAY AFTERNOON THROUGH THE EVENING HOURS. THERE IS AN ELEVATED THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS ALONG WITH DAMAGING WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND SUNDAY THROUGH SUNDAY NIGHT. LAZ007>009-015-016-MSZ027>029-036-040-041-192000- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-CARROLL- MONTGOMERY-WEBSTER-HOLMES-ISSAQUENA-SHARKEY- 256 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT THROUGH SUNDAY NIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...SUNDAY THROUGH SUNDAY EVENING A POTENT SET-UP FOR SEVERE WEATHER SHOULD TAKE SHAPE LATE SUNDAY AFTERNOON THROUGH THE EVENING HOURS. THERE IS AN ELEVATED THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS ALONG WITH DAMAGING WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. LAZ024-025-MSZ031-033-037>039-043>045-047>049-053-059-192000- CATAHOULA-TENSAS-LOWNDES-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON- LEAKE-NESHOBA-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON- 256 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY FLOODING THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...MAINLY SUNDAY A FEW SEVERE STORMS COULD DEVELOP THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND PERHAPS A TORNADO. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY A POTENT SET-UP FOR SEVERE WEATHER SHOULD TAKE SHAPE LATE SUNDAY AFTERNOON THROUGH THE EVENING HOURS. THERE IS AN ELEVATED THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS ALONG WITH DAMAGING WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH SUNDAY NIGHT. LAZ026-MSZ046-050>052-054>058-060>066-072>074-192000- CONCORDIA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 256 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON THROUGH SUNDAY FLOODING THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT A FEW SEVERE STORMS COULD DEVELOP THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND PERHAPS A TORNADO. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THERE IS A LIMITED THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND A FEW DAMAGING WIND GUSTS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH SUNDAY NIGHT. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The Jackson/Brandon,MS radar (KDGX), 54 km away, was scanning. The volume nearest the first event began at 22:58 UTC.
8 thunderstorm wind, 6 hail, 5 strong wind, 1 funnel cloud, 1 tornado. Local standard time, as filed.
There was a brief touch down south southeast of Magee with no damage.
Trees were blown down which blocked Barlow Road.
A large tree fell on a house. The tree took a power line down as well.
A light pole fell down at the Sheriffs Office.
Golfball sized hail occurred along Highway 436.
Trees were blown down.
Multiple trees were blown down in the county. Some trees fell on power lines. All of the city of Utica was without power. A tree fell on a trailer on Stubbs Road in Terry. This was due to a heat burst that formed from decaying showers.
A tree fell on a home in Crystal Springs. This was as a result of a heat burst.
Trees were blown down in Pearl as a result of a heat burst.
A few trees were snapped and uprooted.
Trees fell down on Raney Road. This occurred as a result of a heat burst.
A tree and power line was blown down on Lodi Road.
A tree fell down on Cadaretta Road.
A power line was blown down at Mantee.
Nickel to quarter sized hail fell in Steens.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2015Every state in 2015This day in weather historyThe tornado archive for Mississippi, 2015Warnings in Mississippi, April 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 565076, 565077, 565078, 565079, 565089, 565091, 565092, 565093, 565094, 565102, 565095, 565099, 565100, 565101, 565103, 565104, 565106, 565105, 565107, 565108, 565110.